# SDR FDEA2018090512321

- Difficulty date: August 31, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPT CEILING FOUND CABIN FLOOR SEAT TRACK WITH CORROSION AT STA 5-73 TO 5-113 X =-75. CORROSION REMOVED 0.044", REMAINING THK 0.027", ORIGINAL THK 0.071" AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 AND EXCEEDED LIMIT SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R REPAIR 1 FIG 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
